# SDR 04FDEA00540

- Difficulty date: March 1, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 68,731 hours, 27,918 cycles
- System (JASC): 7603 · Power Lever
- Part: Roller
- Condition: Broken
- Location: Thrust Lever
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR UNSAFE HORN SOUNDED WHEN LEVER WAS RAISED ON T/O.  HORN WAS SILENCED NORMALLY WITH THE GEAR HORN OFF BUTTON.  THREE RED LIGHTS ON BOTH PANELS STAYED ON WITH HANDLE IN UP POSITION.  GEAR WAS LOWERED AND 3 GREEN ANNUNCIATED.  HYD PRESSURE & QUANTITY  NORMAL.  GEAR WAS RECYCLED WITH SAME RESULTS BUT NO HORN.  JACKED A/C PER 07-11-00-2 DC-10-10 M/M SWUNG GEAR PER DC-10-10 M/M 32-30-00-5, WAS ABLE TO DUPLICATE.  FOUND BROKEN ROLLER ON ACTUATOR FOR NR 3 THRUST LEVER LANDING GEAR WARNING HORN SWITCH.  REPLACED ACTUATOR ON SWITCH S1-342, PER DC-10MM 76-11-04-2.  CYCLED LANDING GEAR SEVERAL CYCLES, PER DC-10MM 32-30-00-5, ALL INDICATIONS NORMAL.
